# SDR FDEA201405110980

- Difficulty date: May 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 74,963 hours, 17,032 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND SUSPECTED CRACK IN RT WING AROUND SLAT DRIVE MECHANISM ACCESS DOOR.  HFEC INSPECTED CRACK INDICATED IAW SOPM 20-30-00.  REMOVED DAMAGE IAW SRM 57-40-02 REPAIR 7.  PERFORMED HFEC OF CUT OUT AREA ON RT WING TO ENSURE CRACK REMOVAL IAW NTM PT6.  FABRICATED REPAIR PARTS IAW SRM 57-40-02 FIG 202.  REPAIRED RT WING SLAT DRIVE ACCESS DOOR IAW SRM 57-40-02 REPAIR 7.
